ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Commutators of homogeneous fractional integrals on Herz-type Hardy spaces with variable exponent

Wang, Hongbin (2017) Commutators of homogeneous fractional integrals on Herz-type Hardy spaces with variable exponent. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (3). pp. 61-76. ISSN 00002-3043

[img] PDF
Download (2699Kb)
    Item Type: Article
    Uncontrolled Keywords: Herz-type Hardy space, variable exponent, commutator, homogeneous fractional integral operator
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 09 Aug 2017 13:23
    Last Modified: 09 Aug 2017 13:23
    URI: http://mathematics.asj-oa.am/id/eprint/2555

    Actions (login required)

    View Item